A 18-year-old female asked:
Found sore on labia minora next to where i apply aldara (imiquimod) on labia majora. labia majora is not irritated however.possible side effect or something else?
1 doctor answer • 5 doctors weighed in
Infectious Disease 53 years experience
Typical side effect: This is a common side effect of imiquimod (Aldara) when it contacts healthy skin, especially thin moist skin or mucous membranes, like the labia minor. That's probably what's going on. But be aware that herpes is also a common cause of genital ulceration. If any doubt, check with the doctor who prescribed your treatment.
2.3k viewsReviewed >2 years ago
Last updated Dec 14, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.